Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Continuous bleeding after abortion, on iron capsules. Is it safe to take Yasmin?

hi! i did an abortion last april 13, 2012. until now im bleeding . not so heavy bleeding, just a normal same like menstruation that i consumed 2 napkins every day. sometimes its only a spot of sticky blood . the blood coming out was not brown but, orange red. my friend thinks that maybe i have myoma. and i wanted to start taking yasmin pills today. is that safe for me??? just assuming yasmin pills can help on my blood circulation. at the same time, im drinking iron capsule once a day to replace the blood im loosing everyday... do you have any idea what is happening with my body???
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hello and welcome,

If there has been a bleeding for more than 7 days after abortion the reason may be an incomplete abortion where a few bits are left inside and bleed.

Other causes may be hormonal imbalances or uterine myomas. So it is best to get examined and have an ultrasound done. Then only the cause can be determined and treatment started. It is not advisable to take Yasmin in such circumstances.

So please visit your doctor and get evaluated first.
Hope this was helpful.
Thanks for using HCM.

Feel free for any further queries.
Dr Madhuri Bagde
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor